MathSciNet Relay Station
MathSciNet bibliographic data
MR2551180 81R12 (11G55 15A23 82B23)
Szenes, András Periodicity of Y-systems and flat connections. Lett. Math. Phys. 89 (2009), no. 3, 217–230.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement